Utilize este identificador para referenciar este registo: http://hdl.handle.net/10362/1718
Título: On the fractional central differences and derivatives
Autor: Ortigueira, M.D.
Palavras-chave: Fractional central difference
fractional central derivative
Grünwald-Letnikov
generalized Cauchy derivative
Data: Abr-2008
Editora: Sage journals
Citação: Journal of Vibration and Control, 14(9–10): 1255–1266, 2008.
Resumo: Fractional central differences and derivatives are studied in this article. These are generalisations to real orders of the ordinary positive (even and odd) integer order differences and derivatives, and also coincide with the well known Riesz potentials. The coherence of these definitions is studied by applying the definitions to functions with Fourier transformable functions. Some properties of these derivatives are presented and particular cases studied.
URI: http://hdl.handle.net/10362/1718
Aparece nas colecções:FCT: CTS - Artigos em revista internacional com arbitragem científica

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Fractional Central Differences and Derivatives.pdf120,21 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.